U.S. doctors online nowAsk doctors free
CO
A 21-year-old female asked:

Im on a 7day treatment of doxycycline for chlamydia. the first two days i took two pills at 10:30; not knowing i was suppose to wait 12 hours apart. now should i continue taking double or now take them 12 hours apart?

2 doctor answers2 doctors weighed in
Dr. Timothy Brown
Obstetrics and Gynecology 42 years experience
Start taking them 12 hours apart (this only needs to be approximate) and you should be fine. Keep any follow up appointments with your doctor.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Birendra Tandan
Urology 36 years experience
Twice a day approx. 12 hours apart
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 22-year-old male asked:
3 days ago i had unsafe sex with a girl and she have chlamydia. I have at home doxycycline i took it now for 2 days. I have to take te antibiotics for?
Dr. Hunter Handsfield
Infectious Disease 55 years experience
Stop Rx, get tested: You shouldn't treat yourself. You should tested for chlamydia plus other STDs. Doxycycline is good but needs treatment for 7 days (100 mg twice daily)... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 26-year-old male asked:
3 years ago, i had chlamydia. Got penicillin shot, and 2 weeks of twice daily doxycycline. The first 4 days, i puked after first pill. Should i worry?
Dr. Mirella Mircescu
A Verified Doctoranswered
A US doctor answeredLearn more
No: Nausea and vomiting are unfortunate side effects of antibiotics. Doxycycline is one of the antibiotics that can commonly have that side effect in some... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 40-year-old member asked:
I was treated with a shot for chlamydia 4 days ago sunday and doxycycline, but still feel tenderness in my testicles. How long does the cure take?
Dr. Howard Usitalo
Urology 42 years experience
May take up to week: Be patient but if no better in week consult a urologist.
Created for people with ongoing healthcare needs but benefits everyone.
A 19-year-old female asked:
Ive been recently diagnosed with PID and chlamydia. After taking a few days of my PID medication, Ive thrown up two of the doses (metronidazole and doxycycline). Ive also tried to take my azithromycin but Ive thrown it up as well. ?
Dr. Padmashri Rastogi
Internal Medicine 39 years experience
Metallic taste: Metronidazole causes metallic taste,, nausea and it can be improved by use of lemon and black pepper with food. During your next visit with ob/gyn, ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
View all answers
A 18-year-old male asked:
I was treated for Chlamydia in July. I was given 2 antibiotics but I chewed them instead of swallowed. I suspected I wasn't cured so I went back and was given 2 more pills, which I crushed and then swallowed, and instructed to take doxycycline for a week,
Dr. Bryan Kurtz
A Verified Doctoranswered
Obstetrics & Gynecology 36 years experience
Should cure: You should be cures with the antibiotics as long as your partner also gets treated. You should get checked for cure in 3-4 weeks.
Created for people with ongoing healthcare needs but benefits everyone.
View all answers
Last updated Sep 24, 2022

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.